Im not pregnant am I?
Im 21 and I had sex for the first time on late Wednesday night, January 8th. My friend was wearing a condom and pulled out and came inside of the condom and i took a plan B the next day just to be safe. And on this past Wednesday I started bleeding. Im sure its because of the plan B but the blood looked like the amount of a regular period blood along with clots and Im pretty sure this is my period, And My last period started on the 28th/29th of December so this alarmed me because these periods were so close together and this one is early. And also this period is starting to get lighter today, but I heard plan B can make them shorter so idk if thats why. But this morning and day I was feeling nauseous but Im not sure if it was from my period or anxiety or what. Ive also kind of had a loss of appetite today. But it’s only been 8-9 days since I had sex. Im probably not pregnant am I?? :(
(my period was 2-3 weeks early)
- 1 month agoFavorite Answer
If the condom was intact (it did not break), you did not get pregnant.
If you took the Plan B, you are not pregnant.
Yes, there is always a miniscule chance of something failing (like condom coming off during sex or breaking when inside of you) or plan B being ineffective... but both those things are EXTREMELY effective in preventing pregnancy.
I'm more concerned about your anxiety than you being pregnant.
You used an effective means of birth control and then you took Plan B on top of that. If you plan on keeping having sex, you cannot do Plan B each time. It will mess with your hormones.
It's okay. You're going to be okay.
You might want to move slower with the sex. Talk to a doctor about risks of sex (like STDs, pregnancy, etc) and about the different types of birth control available (along with their risks).
For now though, you're not pregnant.
- 4 weeks ago
That brith control stuff messes with a women's body, it's normal for it to mess up a bit after taking them. And stop having friends ***** you you dirty sl.ut.
- EdnaLv 71 month ago
You're NOT pregnant. Your "early period" was due to the fact that you took Plan B. That stuff messes up your menstrual cycle big time.
You wasted you money on Plan B. You didn't need it. You said he wore a condom, pulled out, and 'came' inside the condom. If that's true, then what could possibly lead you to think that you might get pregnant?
It's hard to believe that you're a 21-year-old, grown woman and you're still as paranoid with fear that you're going to get pregnant as a teenager might be.
- PatriciaLv 71 month ago
Why would you waste your money on Plan B if the condom didn't break? LOL
- What do you think of the answers? You can sign in to give your opinion on the answer.
- LadyMertonLv 71 month ago
common Side Effect of Plan B
all that information was >Included> in the package
Always Always read the side effects of any Medicine!
What are the possible side effects of Plan B?
When used as directed, Plan B is safe and effective. It contains levonorgestrel—the same active ingredient as many popular birth control pills—just at a single, higher dose.
Some women may experience side effects, including:
a period that’s lighter, heavier, early, or late
lower abdominal cramps
Some women taking Plan B may have changes in their period
, such as spotting or bleeding before their next period
. If your period is more than a week late, it’s possible you might be pregnant. Get a pregnancy test and follow up with your healthcare professional.
- :)Lv 51 month ago
Stop: condom + Plan B = not pregnant
- KittenLittleLv 51 month ago
You used a condom, pulled out AND took plan b, unless you're pregnant with Jesus, you aren't pregnant. Plan B has side effects and you're freaking out so that's causing anxiety. You're fine.
- Robert SLv 71 month ago